Alert archive / Virginia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 191, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jul 10, 2007, 1:00 PM EDT for Pittsylvania County, City of Danville, Virginia. It was in force for 75 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2007, 1:00 PM EDT (17:00 UTC)
- Expired
- Jul 10, 2007, 2:15 PM EDT
- In force
- 75 min
- Issued by
- NWS Blacksburg, VA
- Area
- Counties, with a storm outline in the text
Counties City of Danville, VA, Pittsylvania County, VA
The radar
The Roanoke radar (KFCX), 82 km from the middle of the area, began a volume at 17:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 1:25 PM EDT | TSTM WND DMG | 4 Se Dry Fork, VA | LARGE TREE LIMBS DOWN ALONG HIGHWAY 41. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 5.0 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 636 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1038 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KRNK 101701
SVRRNK
VAC143-590-101815-
/O.NEW.KRNK.SV.W.0191.070710T1700Z-070710T1815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
100 PM EDT TUE JUL 10 2007
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CITY OF DANVILLE IN SOUTH CENTRAL VIRGINIA
SOUTHERN PITTSYLVANIA COUNTY IN SOUTH CENTRAL VIRGINIA
* UNTIL 215 PM EDT
* AT 1259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SWANSONVILLE...OR ABOUT 8 MILES SOUTH OF CALLANDS...AND MOVING EAST
AT 5 MPH.
* LOCATIONS IMPACTED INCLUDE...
SWANSONVILLE...
WESTOVER HILLS...
DRY FORK...
CHATHAM...
BLAIRS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
PLEASE SEND YOUR REPORTS OF PENNY OR LARGER SIZED HAIL...AS WELL AS
WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED BY CALLING THE
NATIONAL WEATHER SERVICE TOLL FREE AT...1...8 6 6...2 1 5...4 3 2 4.
LAT...LON 3675 7960 3668 7962 3658 7944 3655 7922
3697 7913
$$
PH2 follow-up statements
000
WWUS51 KRNK 101725
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
125 PM EDT TUE JUL 10 2007
VAC143-590-101815-
/O.CON.KRNK.SV.W.0191.000000T0000Z-070710T1815Z/
CITY OF DANVILLE VA-PITTSYLVANIA VA-
125 PM EDT TUE JUL 10 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR THE CITY OF DANVILLE... SOUTHERN PITTSYLVANIA COUNTY...
AT 121 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR SWANSONVILLE...OR ABOUT 9 MILES EAST OF AXTON...MOVING
SOUTHEAST AT 5 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MT
AIRY...DRY FORK...JAVA...WESTOVER HILLS...RINGGOLD...KEELING...
DANVILLE CITY...DANVILLE AIRPORT AND BLAIRS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LARGE HAIL AND...OR STRONG DAMAGING WINDS ARE LIKELY WITH THIS STORM.
IN ADDITION...TORRENTIAL RAINS MAY FLOOD LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. TURN AROUND DONT DROWN
LAT...LON 3675 7960 3670 7965 3658 7944 3655 7922
3697 7913
$$
PH000
WWUS51 KRNK 101811 RRA
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
212 PM EDT TUE JUL 10 2007
VAC143-590-101822-
/O.EXP.KRNK.SV.W.0191.000000T0000Z-070710T1815Z/
CITY OF DANVILLE VA-PITTSYLVANIA VA-
212 PM EDT TUE JUL 10 2007
...THE SEVERE THUNDERSTORM WARNING FOR THE CITY OF DANVILLE...
SOUTHERN PITTSYLVANIA COUNTY EXPIRES AT 215 PM EDT...
REPORT ANY SEVERE WEATHER OR STORM RELATED DAMAGE TO LOCAL LAW
ENFORCEMENT OFFICIALS AND ASK THEM TO IMMEDIATELY RELAY THE REPORT TO
THE NATIONAL WEATHER SERVICE OFFICE IN BLACKSBURG.
LAT...LON 3675 7960 3670 7965 3658 7944 3655 7922
3697 7913
$$
PHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 12:19 PM EDT, 41 minutes earlier.
Area forecast discussion, Jul 10, 12:19 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 1219 PM EDT TUE JUL 10 2007 .SYNOPSIS... HIGH PRESSURE OVER THE AREA WILL MOVE EAST AND WEAKEN THROUGH TONIGHT. A COLD FRONT WILL DIVE SOUTHEAST TOWARD THE REGION WEDNESDAY BEFORE PASSING ACROSS AND EAST OF THE AREA WEDNESDAY NIGHT INTO EARLY THURSDAY. && .NEAR TERM /UNTIL 7 PM THIS EVENING/... COUNTY WARNING AREA IS IN VERY MOIST AIRMASS AND AREA FROM BUCKINGHAM COUNTY TO WILKES COUNTY IS GETTING LOTS OF SUNSHINE. THIS IS RESULTING IN LIFTED INDEX VALUES AOB -4 AND MUCAPES ABOVE 3000 J/KG. HAVE LEFT MAXIMUM TEMPERATURES IN THE MID 90S IN THE SOUTHEAST BUT HAVE CUT BACK A COUPLE OF DEGREES IN THE NORTHWEST. CLOUDS AREA GRADUALLY BREAKING UP FROM SOUTHWEST TO NORTHEAST. WITH SHORTWAVE LIFTING INTO WEST VIRGINIA...STILL EXPECT SCATTERED THUNDERSTORMS ACROSS THE FORECAST AREA THIS AFTERNOON AND EVENING. && .SHORT TERM /7 PM THIS EVENING THROUGH FRIDAY/... NEXT DIGGING S/W TROF AND ASSOCIATED COLD FRONT STILL LOOKING RATHER IMPRESSIVE FOR JULY AS WELL AS BIT FASTER PER LATEST MODEL SUITES. ALTHO TIMING ISSUES EXIST AS TO HOW FAST PRE-FRONTAL BAND WILL CROSS THE MOUNTAINS WED OR WED EVENING...STRONG MID-LEVEL BACKING...LOTS OF MOISTURE AND APPROACH OF SECONDARY MID LEVEL VORT FROM THE WEST SUPPORT POTENTIAL FOR RATHER WIDESPREAD CONVECTIVE COVERAGE INTO WED NIGHT. HOWEVER BEST TREND LIKELY TO GO WITH SLOWER NAM TYPE SCENARIO WHICH WOULD HAVE LINE FEATURE WEAKENING ACROSS THE FAR WEST LATE WED...AND THEN JUMPING INTO THE EASTERN LEE TROF WED EVENING BEFORE EXITING EARLY THU. ALSO FORECAST WEAK WAVE ALONG THE BOUNDARY MAY TEND TO SLOW THINGS UP SOME UNLESS MORE ORGANIZED FEATURE ACCELERATES WELL AHEAD OF THE ACTUAL FRONT. OTRW ENOUGH MOISTURE AND OLD BOUNDARIES AROUND TO GO WITH SCATTERED COVERAGE WED AFTERNOON WELL AHEAD OF THE FRONT...AND LIKELY POPS WESTERN THIRD LATE FOR PRE-FRONTAL BAND. GUIDANCE SHOWS STRONG PUNCH OF SUBSIDENCE/DRYING BY EARLY THU WITH MOST SHRA EAST OF THE CWA BY MIDDAY IF NOT SOONER. THUS CUT BACK COVEAGE THU TO MAINLY THE EXTREME SE AND CUT CLOUDS SOME AS DEEPER W/NW POST FRONTAL FLOW DEVELOPS. LOWERED HIGHS A LITTLE ESPCLY WEST WED GIVEN CLOUDS/SHRA WITH ANY RESIDUAL LOW 90S CONFINED TO THE PIEDMONT. HIGHS MAINLY 80S ON THU BUT MORE TOLERABLE AS DEWPOINTS SLOWLY FALL OFF FROM NW TO SE THRU THE AFTERNOON. ENSEMBLES AND ECMWF VERIFY THAT OP GFS IS OVERDONE WITH STRENGTH OF SHRTWV AND BOUNDARY WHICH KICKS UP A LINE OF PRECIP FRIDAY AFTERNOON. NOT THINKING THAT THERE WILL BE MUCH LEFT OF THIS LIFT ONCE IT CROSSES THE RIDGES. && .LONG TERM /FRIDAY NIGHT THROUGH MONDAY/... THE 00Z GFS IS AN OUTLIER AMONG THE OTHER MODELS...IN RESPECT TO STRENGTH OF SHORTWAVE SWINGING ACROSS THE OHIO VALLEY AND LOW PRESSURE TRACKING ACROSS THE GREAT LAKES REGION DURING THE WEEKEND. FRONTAL BOUNDARY SHOULD BE JUST SOUTH/EAST OF THE FORECAST AREA SAT MORNING...THEN DISSIPATES. ANOTHER FRONT ARRIVES BY SUNDAY FROM THE NORTHWEST...AND MODELS...ESPECIALLY THE 00Z ECMWF WERE PRESSING IT FURTHER SOUTH WITH HIGH AMPLITUDE TROUGH OVER THE EAST. HOWEVER...THE 06Z GFS/00Z UKMET AND 12Z/09 ECMWF ENSEMBLE ARE NOT AS AGRESSIVE. THIS WILL KEEP THE FRONT STALLED A LITTLE NORTH OF US. THIS IS CLIMATOLOGICALLY FAVORED FOR THIS TIME OF YEAR...BUT FRONTS SO FAR THIS SUMMER HAVE NOT BEEN STALLING AS FAR NORTH AS NORMAL. FOR SENSIBILE WX...TEMPS SHOULD BE ABOUT WHAT YOU WOULD EXPECT IN MID JULY...WITH CHANCE OF SHOWERS/STORMS THROUGH THE PERIOD...MAXED IN THE AFTERNOON/EVENING. && .AVIATION /16Z TUESDAY THROUGH SATURDAY/... RESIDUAL DEBRIS CLOUDINESS/ISOLD SHRA FROM EARLIER CONVECTION OVER NW NC AND SW VA WILL CONTINUE OVER THE REGION EARLY THIS MORNING. THIS SHOULD HELP KEEP VSBYS MAINLY IN THE HIGH END MVFR TO VFR EARLY THIS MORNING. BRIEF IFR POSSIBLE AT LWB BUT DUE TO METAR/COMMS PROBLEMS WILL KEEP A NIL TAF GOING THERE UNTIL CURRENT CONDITIONS BECOME AVAILABLE. VFR HAZE WILL ALSO BE PREVELENT IN MANY LOCATIONS THROUGH MID- DAY. BY THE LATE AFTERNOON SHOWERS AND STORMS WILL AGAIN BE POSSIBLE WITH SOMEWHAT BETTER COVERAGE AS COMPARED TO MONDAY...INCLUDING POINTS FARTHER EAST OF THE BLUE RIDGE...BUT WITH PERHAPS A BIT MORE COVERAGE LASTING INTO THE EARLY EVENING HOURS. THE BEST COVERAGE SHOULD BE ACROSS THE MOUNTAIN EMPIRE REGION OF SOUTHWEST VIRGINIA...AND ALONG THE CREST OF THE BLUE RIDGE FROM ROUGHLY FLOYD VA TO BOONE NC. THUS WILL INCLUDE A VCTS MENTION AT MOST SITES THIS AFTERNOON AND ADD PREVAILING MVFR IN SHRA AT BLF WHERE RAIN MAY BE MORE WIDESPREAD. COVERAGE SHOULD WANE TUESDAY NIGHT...BUT NOT QUITE AS FAST AS WHAT TOOK PLACE MONDAY NIGHT. APPEARS AGAIN SOME PATCHY FOG AROUND LATE ESPCLY WHERE EARLIER RAINFALL OCCURRED. NEXT ROUND OF SHRA LIKELY TO APPROACH THE SE WVA SITES TOWARD 12Z WED WITH CIGS LOWERING TO MVFR...OTRW KEEPING TAFS DRY LATE TONIGHT FOR NOW. WEDNESDAYS AND THURSDAY...A COLD FRONT WILL COME THROUGH THE OHIO VALLEY AND INTO OUR REGION. THIS WILL BRING SHOWERS AND THUNDERSTORMS TO THE AREA. AREAL COVERAGE OF CONVECTION AND SEVERE POTENTIAL INCREASES WEDNESDAY AFTERNOON AND NIGHT AS PRE-FRONTAL BAND MOVES TO THE EAST COAST. DRIER WEATHER IS EXPECTED TO RETURN BY THE WEEKEND. && .FIRE WEATHER... NEW FIRE IN THE CWA RESULTING FROM A LIGHTNING STRIKE...LOCATED IN THE JAMES RIVER WILDERNESS AREA NEAR NATURAL BRIDGE. RH DROPPED INTO THE UPPER 30 PERCENT RANGE MONDAY AFTERNOON ALLOWING FIRE TO SPREAD. SIMILAR RH READINGS ARE POSSIBLE AGAIN THIS AFTERNOON...HOWEVER ANTICIPATE MORE IN THE WAY OF CLOUD COVER WITH THE THREAT OF A WETTING SHOWER. A MUCH GREATER THREAT OF PRECIP IS POSSIBLE WITH THE FRONTAL PASSAGE LATE WEDNESDAY. MAIN CONCERN TO FIRE MANAGERS WILL BE VERY WARM AFTERNOON TEMPERATURES AND THE THREAT OF NEW FIRE STARTS AS THE LIGHTNING ACTIVITY LEVEL INCREASES. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...JH NEAR TERM...AMS SHORT TERM...JH LONG TERM...WP AVIATION...DS/JH/RCS FIRE WEATHER...
Hazardous weather outlook, Jul 10, 3:56 AM EDT, 9 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 356 AM EDT TUE JUL 10 2007 NCZ001>003-018>020-VAZ007-009>020-022>024-032>035-WVZ042>045-110800- ASHE-ALLEGHANY NC-SURRY-WATAUGA-WILKES-YADKIN-TAZEWELL-SMYTH-BLAND- GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG- ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN- BEDFORD-AMHERST-MERCER-SUMMERS-MONROE-GREENBRIER- 356 AM EDT TUE JUL 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ004>006-VAZ043>047-058-059-110800- STOKES-ROCKINGHAM-CASWELL-HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX- BUCKINGHAM-HALIFAX-CHARLOTTE- 356 AM EDT TUE JUL 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...CENTRAL VIRGINIA AND SOUTH CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT CONTINUED HOT AND HUMID CONDITIONS MAY RESULT IN HEAT INDEX VALUES AROUND 100 DEGREES FOR A FEW HOURS AGAIN THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 10, 12:34 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 1234 PM EDT TUE JUL 10 2007 VAZ035-101700- AMHERST VA- 1234 PM EDT TUE JUL 10 2007 THROUGH 1230 PM EDT...HEAVY RAIN WILL FALL 8 MILES NORTHEAST OF FORKS OF BUFFALO...OR ABOUT 5 MILES NORTHWEST OF LOWESVILLE. THE STORM WAS MOVING TO THE NORTHEAST AT 5 MPH. EXPECT RAINFALL AMOUNTS OF ONE TO TWO INCHES BY 1:30 PM WITH THIS STORM. LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR UPDATES ON THIS DEVELOPING SITUATION. AMS
Special weather statement, Jul 10, 12:51 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 1251 PM EDT TUE JUL 10 2007 VAZ032-101745- PATRICK VA- 1251 PM EDT TUE JUL 10 2007 THROUGH 1247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM WITH HEAVY RAIN 6 MILES EAST OF STUART...OR ABOUT 3 MILES NORTHWEST OF CRITZ. THIS STORM ALSO LIKELY CONTAINS PEA SIZE HAIL AND LIGHTNING. EXPECT RAINFALL AMOUNTS OF ONE TO TWO INCHES BY 2 PM. LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR UPDATES ON THIS DEVELOPING SITUATION. PH
Special weather statement, Jul 10, 12:56 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 1256 PM EDT TUE JUL 10 2007 VAZ046-047-101800- APPOMATTOX VA-BUCKINGHAM VA- 1256 PM EDT TUE JUL 10 2007 AT 1255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORMS 12 MILES NORTHWEST OF DILLWYN...OR ABOUT 7 MILES SOUTHWEST OF CENTENARY...MOVING EAST AT 5 MPH. THE STRONG THUNDERSTORM WILL BE NEAR...TOGA AT 115 PM EDT...CENTENARY AT 155 PM EDT. THIS STORM WILL LIKELY BRING RAINFALL AMOUNTS OF ONE TO TWO INCHES BY 2 PM AS WELL AS PEA SIZE HAIL...WIND GUSTS TO 40 MPH AND LIGHTNING. LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR UPDATES ON THIS DEVELOPING SITUATION. PH
The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 1:07 PM EDT | Severe Thunderstorm Warning | RNK | Buckingham | 68 min |
| Jul 10, 1:20 PM EDT | Areal Flood Advisory | RNK | Pittsylvania, City of Danville | 3 hr |
| Jul 10, 1:53 PM EDT | Areal Flood Advisory | RNK | Buckingham | 6 hr |
| Jul 10, 1:56 PM EDT | Flash Flood Warning | RNK | Pittsylvania, City of Danville | 4 hr |
| Jul 10, 2:04 PM EDT | Areal Flood Advisory | RNK | Amherst | 6 hr |
| Jul 10, 2:19 PM EDT | Flash Flood Warning | RNK | Buckingham | 3 hr |
| Jul 10, 5:01 PM EDT | Severe Thunderstorm Warning | RNK | Rockbridge, City of Lexington | 74 min |
| Jul 10, 6:05 PM EDT | Flash Flood Warning | RNK | Alleghany, City of Covington | 3 hr |
| Jul 10, 6:08 PM EDT | Flash Flood Warning | RNK | Roanoke, City of Roanoke | 3 hr |
| Jul 10, 6:36 PM EDT | Flash Flood Warning | RNK | Rockbridge | 3 hr |
Nearby
Severe Thunderstorm Warnings in Virginia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.